≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Signs/Indications for repeating

Hi Everyone,

I would like to know if there are signs/indications of when to repeat a remedy.

A little about me: I was told to take Tuberculinum 30c only one dose and only once. I waited 64 days before my next consultation at which point I was told to take Tuberculinum 200c only dose and once.

What I wanted to share was that on the 56 day after taking the 30c, I woke up extremely tired, so tired I didn't want to get up and I had very puffy eyes (which is unusual and not like me). I never ever experienced anything like this before. And before this point and after taking the remedy, I was fine and the acne on my face literally got cured by 80%. But after the 56th day, the tiredness and gradual come back of few spots now and then. Is this a sign that the remedy effects have worn out?


Thanks
 
  unified on 2020-05-15
This is just a forum. Assume posts are not from medical professionals.
Most likely the effect wore out. The best time is to repeat after the previous dose is exhausted but people employ different gaps between doses in practice---would range from a few hours to few days to few weeks. This depends on context and situation. Acutes/Chronic/Constitutional/Anti-Miasmatic treatment all have their own needs.
[Edited by maheeru on 2020-05-17 19:49:43]
 
maheeru 4 months ago
[removed by moderator]
 
John Stanton 4 months ago
Ok, so the homeopath advised me to take one dose of Tuberculinum 200c. One dose under his instructions meant 8 small pills. I took this on the 15th May.

In the 5th week after taking this remedy, my sexual energy went high, completely rocketed. I had the urge to spend money and see a girl for sex. I was suffering suffering from nocturnal emission and premature ejaculation. These are all conditions which I have suffered from over the last 10 years but were kind of under control until I took the 200c which brought it all back.

This all happened in the 5th-6th week after taking the dose. This never happened when I took the 30c. During this time, I was getting loads of breakout on my chin area and upper and bottom lip. The spots on the lip were painful. They all contained yellow pus. When I ejaculated, would break out in the chin.

Then in the 7th-8th week this sexual desire sort of calmed down but even to this day, I am now continuously getting breakout in my chin area and lining of lips.

I have also developed a round moon face with puffy cheeks and my eyes have been burning a little which is unusual.

The good thing I have noticed since taking this dose is that it seems like it has permanently resolved the horizontal lines that used to run across my forehead and the breakouts I was having on my forehead over the past 10 years. I mean the 30c wasn't able to do this.

I just feel like this 200c dose has shifted my sexual energy in a way that I used to suffer back in the days and has now bought back the connection between ejaculation and breakouts on chin.

I spoke to my homeopath the other day after 9 weeks since the dose and told him about this. He just said I let you know of what to do next.

I'm just thinking what other homeopaths on here make of this whole situation.

Thanks in advance
 
unified 2 months ago
I took one dose of Tuberculinum 200c on 14th May. Haven’t taken anything since.

Last few days I am starting to feel tired when getting up in the morning, I also wake up once suddenly in my sleep, the horizontal lines on my forehead have started to reappear, the spots on my forehead have started to come back, I physically lost muscle strength. I feel like I have reverted back to the original state before I took Tuberculinum.

My homeopath advised me to take Calc Phos 12x 3 times day.

I just feel wouldn’t the natural approach be to repeat the Tuberculinum since it had very positive effects on me and I only took one dose back in May.
 
unified 2 weeks ago
Yes tuber is one option. Your homeopath uses another option and it's not a bad option.
 
maheeru 2 weeks ago
Thanks.

I would like to share my experience as I think it is interesting to know how certain remedies affect different individuals.

When I took Tuberculinum (one dose of 30c and 8 weeks after 200c one dose) I got remarkably strong. Not even joking, it was crazy. Before I took Tuberculinum, I weighed 60kg. I’m 32 years old. I enjoy lifting weights and going gym. But my physical strength was that of a 24 year old. I couldn’t lift much as I wanted. For example, I could just about do 22.5kg dumbbell chest press for 8 reps and even then it would be a real struggle. I couldn’t even lift more than 18kg on my shoulders (i.e. shoulder press). After taking Tuberculinum, I managed to put on weight that I had struggle to put for the last 10 years. I managed to put 4kg and jump to 64kg. My strength went up too. Where I said I used to lift 22.5kg on each arm when doing dumbbell chest press on the floor, I was able to move up to 32.5kg on each arm. That is seriously insane. I was able to lift more on my shoulders from 18kg to 22.5kg on each arm when doing shoulder press.

I have trapped nerve on my right shoulder, this disappeared when on Tuberculinum.

From my experience I knew when the effects of Tuberculinum worn out or was about to run out. Few weeks before where I thought I need to take it again, I would get physically weaker and would struggle to wake up in the morning feeling a lot tired, and my skin would get worse. I then would consult my homeopath. Just to make it clear I only took Tuberculinum twice. Once in March (30c one dose) and then again in May (200c one dose).

My homeopath has then instructed me to take Calc Phos 12x 3 times a day for 7 days which I have competed last week. Although it has helped a little with my acne and has cut out my urge to seek sexual scarification and urge to masturbate, I have gone completely weak physically. Can no longer lift the weights that I used to when on Tuberculinum. Gone back to how I was before.

I like to know what other homeopaths make of this situation. It would be interesting to know.

Many thanks in advance
 
unified last week
Your experience suggests that the remedy has done good for you and naturally it should be exhausted before moving on to another remedy. If I had been handling your case, I'd have suggested to continue with Tuber. though calc phos 12x does not seem to be another remedy---it's just a tissue salt could be a filler/supplementary at this point and who knows your homeopath might want you to use Tuber again. The points you raised here--you should present them to your homeopath and see what he/she feels.
 
maheeru last week
Thank you Maheeru for your honest feedback, much appreciated.

I think i might be suffering from eosinophilic esophagitis.
I always seem to break out in small tiny pus filled spots whenever I eat dairy, soy, olive oil and seafood.
As soon as I eat one of the foods, I wake up the next morning with few tiny yellow pussy spots. They don’t leave a scar.
I thought I might be suffering from acne but it’s not acne although i have been suffering from this skin issue for the last 10 years. I’m 32 now.
I haven’t mentioned eosinophilic esophagitis to my current homeopath but did mention to him the foods that cause me the issue.
Then he told me to take Calc Phos.

Thank you
 
unified 3 days ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.